Can you take Zyrtec and Allegra at the same time?

If your allergy is particularly bad then yes you can take them on the same day, as there are no known interactions. This is a therapeutic duplication and it is usually recommended to take only one antihistamine at any time, however if you have been prescribed to take both together then it is appropriate.

Can you take two different antihistamines at the same time?

Do NOT take two different antihistamines at the same time. Instead, talk to your doctor or pharmacist if you have trouble finding a drug that works well for your allergy symptoms.

What is the difference between Zyrtec and Allegra?

Both Allegra and Zyrtec can cause similar side effects. The main difference is that Zyrtec is more likely to cause drowsiness than Allegra. If you’ve taken either of these medications and are experiencing serious side effects that may indicate an allergic reaction, get emergency medical treatment right away.

IT IS INTERESTING:  Is it OK to take Zyrtec while on antibiotics?

Can you take other allergy medicine with Allegra?

Most allergy medicines should not be combined with one another, according to Dr. Susan Besser, a primary care provider at Mercy Medical Center in Baltimore, Maryland. “You should not take multiple oral antihistamines together, such as Benadryl, Claritin, Zyrtec, Allegra or Xyzal. Pick one and take it daily.

Can I take Zyrtec and chlorpheniramine together?

Interactions between your drugs

Using cetirizine together with chlorpheniramine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.

Can you take Claritin during the day and Zyrtec at night?

If your allergy is particularly bad then yes you can take them on the same day, as there are no known interactions. This is a therapeutic duplication and it is usually recommended to take only one antihistamine at any time, however if you have been prescribed to take both together then it is appropriate.

What happens if you take 2 Allegra in 24 hours?

Fexofenadine is generally very safe. Taking too much is unlikely to harm you. If you take an extra dose by mistake, you might get some of the common side effects. If this happens or you’re concerned, contact your doctor.

Is Allegra stronger than Zyrtec?

Is Allegra or Zyrtec more effective? A study looked at 495 patients with seasonal allergies and compared Allegra 180 mg daily to Zyrtec 10 mg daily for two weeks. Both drugs were found to be equally effective in treating allergy symptoms, and Allegra was found to cause less drowsiness than Zyrtec.

IT IS INTERESTING:  What type of drug is Claritin?

Does Zyrtec work better than Allegra?

Allegra works within two hours and Zyrtec works within one hour. Several studies have found cetirizine (Zyrtec) to be more effective than fexofenadine (Allegra) at relieving symptoms of allergic rhinitis and urticaria, and it appears to have a longer duration of action.

Is it better to take Zyrtec at night or in the morning?

Cetirizine can be taken at any time of the day. In most people it is non-sedating, so they take it in the morning. However, a percentage of people do find it to be sedating so if it does make you drowsy it is best to take it in the evening. Cetirizine can be taken with or without food.

What can you not take with Allegra?

Do not take fexofenadine with fruit juice (such as apple, orange, or grapefruit). These juices can make it harder for your body to absorb fexofenadine. Avoid taking an antacid within 2 hours before or after you take fexofenadine. Certain antacids can make it harder for your body to absorb this medicine.

Can I take Claritin and Allegra together?

Can you take Claritin and Allegra together? Claritin and Allegra should not be taken together. Because they work in similar ways, it’s not recommended to combine antihistamines. Taking both drugs at the same time may increase the risk of adverse effects.

What other allergy medicine can you take with Zyrtec?

View interaction reports for Zyrtec (cetirizine) and the medicines listed below.

  • Advil (ibuprofen)
  • albuterol.
  • Allegra (fexofenadine)
  • aspirin.
  • Benadryl (diphenhydramine)
  • Claritin (loratadine)
  • Cymbalta (duloxetine)
  • Fish Oil (omega-3 polyunsaturated fatty acids)
IT IS INTERESTING:  Your question: Can I take a Zyrtec and a Claritin together?

Is chlorpheniramine the same as Zyrtec?

Chlor-Trimeton (chlorpheniramine maleate) and Zyrtec (cetirizine hydrochloride) are antihistamines used to treat sneezing, itching, watery eyes, and runny nose caused by allergies or the common cold. Zyrtec is also used to treat other allergies, such as allergies to molds and dust mites.

Is Zyrtec the same as Benadryl?

Zyrtec and Benadryl are both antihistamines that help relieve allergy symptoms. Benadryl is a first-generation antihistamine and tends to cause more side effects. Zyrtec is a second-generation antihistamine and causes fewer side effects.

Is chlorpheniramine like Benadryl?

First-generation antihistamine brands. First-generation OTC oral antihistamines, including diphenhydramine and chlorpheniramine, are the oldest group. They are sedating, which means they’re likely to make you drowsy after you use them.

No runny nose